# SDR UALA2010022300667

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 38,102 hours, 10,074 cycles
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING INBD FLAP TRACK WING TO BODY FAIRING PUNCTURED.  APPROX ONE HALF INCH SQUARE.  SUPPLEMENTAL DATA UPDATE HOLE WITHIN LIMITS REF SRM.  2 SHIFT SLOT REQUESTED.  REQUIRED FOR ACCESS.  REPAIRED HOLE REF MM.
